# SDR DALA2022103107021

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 88,250 hours, 40,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 FOUND COVER ON CEILING FOR EMERGENCY LIGHT MISSING AT ROW 24. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT ASSY AT ROW 24 PER A320 AMM 33-51, OPS TEST GOOD. (9112804)
